English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62569/95226 (66%)
造訪人次 : 2513700      線上人數 : 233
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41202

    題名: An ANOVA test for the equivalency of means under unequal variances
    作者: 陳順益;Chen, Shun-yi;Chen, Hubert J.;Ding, Cherng G.
    貢獻者: 淡江大學數學學系
    關鍵詞: Analysis of variance;Two stage;Single stage;Power
    日期: 2000-04-28
    上傳時間: 2010-01-28 06:56:04 (UTC+8)
    出版者: Elsevier
    摘要: In this paper, we present a two-stage test procedure for testing the hypothesis that the normal means are falling into a practically indifferent zone. Both the level and the power associated with the proposed test are controllable and are completely independent of the unknown variances. Relation to a single-stage procedure is discussed when the two-stage sampling procedure cannot be completely carried through. An example and tables needed for implementation are given.
    關聯: Computational Statistics and Data Analysis 33(2), pp.151-175
    DOI: 10.1016/S0167-9473(99)00053-5
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    An ANOVA test for the equivalency of means under unequal variances.pdf165KbAdobe PDF1檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋